# SDR CALA2013102800782

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 41,219 hours, 13,246 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN AREA STATION 138.70 & ABOUT 10 INCHES FROM REAR SPAR, CRACK INDICATION NOTED WITH C SCAN.  CRACK SIZE IS ABOUT 1/2 INCH LONG IAW EA 5510-01843 REV C OP 1 LT HORIZONTAL STAB LOWER SKIN AT STATION 138.70 HAS BEEN REPAIRED IAW SRM 55-10-01 REPAIR 11.
